# SDR COMA9660174

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Syst
- Condition: Water Contam
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

TAKE OFF ABORTED DUE TO 50 KTS DIFFERENCE BETWEEN PILOT AND COPILOTS AIRSPEED INDICATORS.  REMOVED WATER FROM PITOT SYSTEM, SYSTEM TEST SATISFACTORY.
